# SDR DHL2005749024

- Difficulty date: January 7, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK AT RBL 45 BS 520-580.  REMOVED SEAT TRACK RBL 45.5 BS 480-590 IAW B727 SRM 51-30-2 AND 53-10-5 FIG 1.  REPLACED SEAT TRACK P/N BAC1520-792 PO 9002389 LOCATED AND DRILLED IAW B727 SRM 53-10-5 FIG1 DIM 110".  TREATED AND PRIMED SEAT TRACK IAW B727 SRM 51-10-2.  INSTALLED SEAT TRACK RBL 45.5 BS 480-590 IAW B727 SRM 51-30-2 AND 53-10-5 FIG 1.
